Hello. I'm 24 year female and I'm interested to find out some stuff about vitamins and possible urine color change.
You see, about a month ago I have contacted my doctor because I was feeling really bad, suffering from almost contact headache and respiratory infections. After few analyses he has prescribed me some antibiotics and recommended me to use some vitamin-c supplements.
So, I began to take these supplements few days ago and I'm feeling quite good. But I have noticed some changes in my normal urine color. I have noticed that my urine is more orange then normally yellow and I would like to find out could it be from taking these vitamins!?
Hi. I know some facts about this because I have had several urinary infections in my life and learned to recognize the condition just looking at the urine color.
The truth is that it could be easily that your normal urine color changed because you are taking these Centrum-vitamin supplements. First of all it turns your urine yellow. It makes your urine more acid, which decreases urinary pH and possibility of urinary tract infections. Some other vitamins such as some from B complex could also do the same thing. This is due to riboflavin. Riboflavin is a fluorescent yellow compound. Ingestion of this will most likely induce a change in urine color, to light yellow orange. Also, small amounts of vitamin b2 are secreted in the feces, causing a yellowish color. This side effect is harmless though, so you can put your mind at ease when this occurs.
Find supplements that have whole food nutrients in them.
In the ingriedients list like for instance it says Vitamin C beside it should
say cherries or it should refer you to an ingredients list as to where the vitamin came from
Otherwise that vitamin is synthetic which means it was made from a non food material and has only a fraction of what a vitamin has that is used by the body. Synthetic vitamins act like drugs to the body and mostly always change the color of urine because the body discards that material in urine such as Vit C because it is a water soluable vitamin.
**edited by moderator**